American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Scott Ahlgren. The sixth, eighth, ninth, and tenth powers of Ramanujan's theta function. Proc. Amer. Math. Soc. 128 (2000) 1333-1338. MR 1646322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Seung Hwan Son. Some theta function identities related to the Rogers-Ramanujan continued fraction. Proc. Amer. Math. Soc. 126 (1998) 2895-2902. MR 1458265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John A. Ewell. A note on a Jacobian identity. Proc. Amer. Math. Soc. 126 (1998) 421-423. MR 1451797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Li-Chien Shen. On some modular equations of degree $5$ . Proc. Amer. Math. Soc. 123 (1995) 1521-1526. MR 1273524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1